Jump to content

Riding a thru valley on this rollercoaster


beat it

Recommended Posts

Its been a bit since I have posted, I read the site daily and learn so much here, sometimes too much!! :D I do find comfort in knowing that (though I wish it were different) so many people are riding the rollercoaster also. Sorta makes you feel normal again. Normal, ummmmm yeah whats that like ?? Anyway.

My MIL just took her 4th round after being postponed for 2 weeks due to low platelets. They have now reduced the strongest dose given of the Carbo/Taxol/Avistin combo to help her cope as her body is just so weak from chemo. Considerably thinner than ever before. I have also recently learned from her she is again taking more of her pain killers as a new pain in a different location is intensifing.

Such a rollercoaster. Diagnosis left us feeling hopeless, research gave us hope in survial/longevity, chemo - well nothing prepared us for chemo, CT with considerable reduction had us unable to contain our joy, chemo side effects and a new growing pain :cry: ........... You all know this well, I just needed to write.........

Anyone heard of raspy voice and constant clearing of the throat as a side effect of the chemo? MIL is experiecing SOB, and sorta like having a constant frog in her throat. I dont know anymore what is cancer or chemo side effects, she has lymphs on the air passage that are cancerous......

Well folks Thanks for giving me someplace to ramble, I am trying not to become negative, hopeless. Need another ride to the top of the coaster soon.

Beat it!!

Link to comment
Share on other sites

Oh yes, the rollercoaster. Normally I'm a huge fan of the them, the bigger, the faster, the scarier, the better. But THIS particular rollercoaster, this rollercoaster I want OFF!!!

I'm glad to hear your MILs scans are good, and I will be praying that the pains turn out to be something more "normal", you know what I mean?

As for the hoarseness and constant clearing of the throat, I have that constantly. It started after my second round of chemo and has continuously gotten worse. It has gotten worse lately, perhaps because of the cold, dry air. The result is that I how have a chronic sore throat and by the end of each day I can barey talk. My doctor thinks it's caused by the avastin and has suggested I see an ENT doc. I have an appointment next week so I will let you know what he says.

Tracy

Link to comment
Share on other sites

Sounds a little similar to my dad's only his was attributed to acid reflux which I was told was a side effect of his treatments. He was advised to take an OTC acid reflux medication and it helped reduce that alot. As with anything, ask the onc. about it and hopefully he will have some answers for you guys.

Hoping for some relief for your mom soon. Keep us updated.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.